# SDR CA140620015

- Difficulty date: June 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 11,116 hours
- Engine: Pwa PT642A
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 1016300109
- Condition: Cracked
- Location: Rudder
- Part time: 10,767 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 4 INSPECTIONS,  FOUND APPROX 1.5" RADIAL CRACK IN THE WELDING OF THE TORQUE TUBE TO THE ATTACH BRACKET. (TC# 20140620015)
